Tores maximaux des groupes de Lie compacts

J. P. Serre

Séminaire "Sophus Lie" (1954-1955)

  • Volume: 1, page 1-8

How to cite


Serre, J. P.. "Tores maximaux des groupes de Lie compacts." Séminaire "Sophus Lie" 1 (1954-1955): 1-8. <>.

author = {Serre, J. P.},
journal = {Séminaire "Sophus Lie"},
language = {fre},
pages = {1-8},
publisher = {Secrétariat mathématique},
title = {Tores maximaux des groupes de Lie compacts},
url = {},
volume = {1},
year = {1954-1955},

AU - Serre, J. P.
TI - Tores maximaux des groupes de Lie compacts
JO - Séminaire "Sophus Lie"
PY - 1954-1955
PB - Secrétariat mathématique
VL - 1
SP - 1
EP - 8
LA - fre
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.